# SDR AALA202503079689

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 86,837 hours, 11,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS-CHECK FOUND EMERGENCY LIGHT AT DOOR 4L INOP (R SIDE OF DOOR). MAINTENANCE FOUND CONNECTOR D3104P COCKED/LOOSE. INSPECTED WIRING NO FAULTS FOUND. RESECURED CONNECTOR D3104P. EMERGENCY LIGHTS OPS CHECK OK. PER MM 33-51-00.
